Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang


IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2017: 1.15

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 10, Issue 1

Issues

Continuity properties of solutions to the p-Laplace system

Angela Alberico
  • Istituto per le Applicazioni del Calcolo “M. Picone”, Consiglio Nazionale delle Ricerche, Sezione di Napoli, Via P. Castellino 111, 80131 Napoli, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Andrea Cianchi
  • Dipartimento di Matematica e Informatica “U. Dini”, Università degli Studi di Firenze, Piazza Ghiberti 27, 50122 Firenze, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Carlo Sbordone
  • Corresponding author
  • Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Università degli Studi di Napoli “Federico II”, Via Cintia, 80126 Napoli, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-11-17 | DOI: https://doi.org/10.1515/acv-2015-0029

Abstract

A sharp integrability condition on the right-hand side of the p-Laplace system for all its solutions to be continuous is exhibited. Their uniform continuity is also analyzed and estimates for their modulus of continuity are provided. The relevant estimates are shown to be optimal as the right-hand side ranges in classes of rearrangement-invariant spaces, such as Lebesgue, Lorentz, Lorentz–Zygmund, and Marcinkiewicz spaces, as well as some customary Orlicz spaces.

Keywords: Nonlinear elliptic systems; continuity of solutions; modulus of continuity; classical Lorentz spaces; Orlicz spaces; Sobolev embeddings

MSC 2010: 35B65; 35J60; 46E30

References

  • [1]

    Alberico A. and Cianchi A., Optimal summability of solutions to nonlinear elliptic problems, Nonlinear Anal. 67 (2007), no. 6, 1775–1790. Google Scholar

  • [2]

    Alberico A., Cianchi A. and Sbordone C., On the modulus of continuity of solutions to the n-Laplace equation, J. Elliptic Parabolic Equations 1 (2015), 1–11. Google Scholar

  • [3]

    Alberico A. and Ferone V., Regularity properties of solutions of elliptic equations in 2 in limit cases, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 6 (1995), no. 4, 237–250. Google Scholar

  • [4]

    Bennett C. and Sharpley R., Interpolation of Operators, Pure Appl. Math. 129, Academic Press, Boston, 1988. Google Scholar

  • [5]

    Bingham N. H., Goldie C. M. and Teugels J. L., Regular Variation, Encyclopedia Math. Appl. 27, Cambridge University Press, Cambridge, 1989. Google Scholar

  • [6]

    Carro M., García del Amo A. and Soria J., Weak-type weights and normable Lorentz spaces, Proc. Amer. Math. Soc. 124 (1996), no. 3, 849–857. Google Scholar

  • [7]

    Carro M., Gogatishvili A., Martín J. and Pick L., Weighted inequalities involving two Hardy operators with applications to embeddings of function spaces, J. Operator Theory 59 (2008), no. 2, 309–332. Google Scholar

  • [8]

    Carro M., Pick L., Soria J. and Stepanov V. D., On embeddings between classical Lorentz spaces, Math. Inequal. Appl. 4 (2001), no. 3, 397–428. Google Scholar

  • [9]

    Carro M. and Soria J., Boundedness of some integral operators, Canad. J. Math. 45 (1993), no. 6, 1155–1166. Google Scholar

  • [10]

    Cianchi A., Korn type inequalities in Orlicz spaces, J. Funct. Anal. 267 (2014), no. 7, 2313–2352. Google Scholar

  • [11]

    Cianchi A. and Pick L., Sobolev embeddings into spaces of Campanato, Morrey, and Hölder type, J. Math. Anal. Appl. 282 (2003), no. 1, 128–150. Google Scholar

  • [12]

    Dal Maso G. and Malusa A., Some properties of reachable solutions of nonlinear elliptic equations with measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 25 (1997), no. 1–2, 375–396. Google Scholar

  • [13]

    Dall’Aglio A., Approximated solutions of equations with L1 data. Application to the H-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl. (4) 170 (1996), 207–240. Google Scholar

  • [14]

    Duzaar F. and Mingione G., Gradient estimates via linear and nonlinear potentials, J. Funct. Anal. 259 (2010), no. 11, 2961–2998. Google Scholar

  • [15]

    Duzaar F. and Mingione G., Gradient estimates via non-linear potentials, Amer. J. Math. 133 (2011), no. 4, 1093–1149. Google Scholar

  • [16]

    Ferone V. and Fusco N., Continuity properties of minimizers of integral functionals in a limit case, J. Math. Anal. Appl. 202 (1996), no. 1, 27–52. Google Scholar

  • [17]

    Gogatishvili A. and Pick L., Discretization and anti-discretization of rearrangement-invariant norms, Publ. Mat. 47 (2003), no. 2, 311–358. Google Scholar

  • [18]

    Greco L., Iwaniec T. and Moscariello G., Limits of the improved integrability of the volume forms, Indiana Univ. Math. J. 44 (1995), no. 2, 305–339. Google Scholar

  • [19]

    Heinig H. P. and Maligranda L., Weighted inequalities for monotone and concave functions, Studia Math. 116 (1995), no. 2, 133–165. Google Scholar

  • [20]

    Iwaniec T. and Onninen J., Continuity estimates for n-harmonic equations, Indiana Univ. Math. J. 56 (2007), no. 2, 805–824. Google Scholar

  • [21]

    Jiang R., Koskela P. and Yang D., Continuity of solutions to n-harmonic equations, Manuscripta Math. 139 (2012), no. 1–2, 237–248. Google Scholar

  • [22]

    Kita H., On maximal functions in Orlicz spaces, Proc. Amer. Math. Soc. 124 (1996), no. 10, 3019–3025. Google Scholar

  • [23]

    Kuusi T. and Mingione G., Universal potential estimates, J. Funct. Anal. 262 (2012), no. 10, 4205–4269. Google Scholar

  • [24]

    Kuusi T. and Mingione G., Linear potentials in nonlinear potential theory, Arch. Ration. Mech. Anal. 207 (2013), no. 1, 215–246. Google Scholar

  • [25]

    Kuusi T. and Mingione G., Vectorial nonlinear potential theory, J. Eur. Math. Soc., to appear. Google Scholar

  • [26]

    Maz’ya V. G., Sobolev Spaces. With Applications to Elliptic Partial Differential Equations, 2nd ed., Grundlehren Math. Wiss. 342, Springer, Berlin, 2011. Google Scholar

  • [27]

    Mingione G., Gradient potential estimates, J. Eur. Math. Soc. 13 (2011), no. 2, 459–486. Google Scholar

  • [28]

    O’Neil R., Convolution operators and L(p,q) spaces, Duke Math. J. 30 (1963), 129–142. Google Scholar

  • [29]

    Sawyer E., Boundedness of classical operators on classical Lorentz spaces, Studia Math. 96 (1990), no. 2, 145–158. Google Scholar

  • [30]

    Stein E. M., Editor’s note: the differentiability of functions in n, Ann. of Math. (2) 113 (1981), no. 2, 383–385. Google Scholar

  • [31]

    Teixeira E. V., Sharp regularity for general Poisson equations with borderline sources, J. Math. Pures Appl. (9) 99 (2013), no. 2, 150–164. Google Scholar

About the article


Received: 2015-07-22

Accepted: 2015-10-12

Published Online: 2015-11-17

Published in Print: 2017-01-01


This research was partly supported by the research project of MIUR (Italian Ministry of Education, University and Research) PRIN 2012, no. 2012TC7588, “Elliptic and Parabolic Partial Differential Equations: Geometric Aspects, Related Inequalities, and Applications”, and by the GNAMPA (National Group for Mathematical Analysis, Probability and their Applications) of the Italian INdAM (National Institute of High Mathematics).


Citation Information: Advances in Calculus of Variations, Volume 10, Issue 1, Pages 1–24, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2015-0029.

Export Citation

© 2017 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Nicola Fusco and Giuseppe Mingione
Nonlinear Analysis, 2018, Volume 177, Page iv
[3]
Nicola Fusco and Giuseppe Mingione
Nonlinear Analysis, 2018, Volume 177, Page iv
[4]
Nicola Fusco and Giuseppe Mingione
Nonlinear Analysis, 2018
[5]
Amiran Gogatishvili, Martin Křepela, Luboš Pick, and Filip Soudský
Journal of Functional Analysis, 2017

Comments (0)

Please log in or register to comment.
Log in